Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 12 (2017), 117 -- 164

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Akbar Zada and Syed Omar Shah

Abstract. We discuss the notion of Volterra, l-Volterra and separable quadratic stochastic operators defined on (m-1)-dimensional simplex, where l∈{0,1,...,m}. The l-Volterra operator is a Volterra operator if and only if l=m. We study the structure of the set of all Volterra and l-Volterra operators and describe their several fixed and periodic points. For m=2 and m=3 we describe behavior of trajectories of (m-1)-Volterra operators. We also mention many remarks with comparisons of l-Volterra operators and Volterra ones. Also we discuss the dynamics of separable quadratic stochastic operators.

2010 Mathematics Subject Classification: 47J35 (37H10; 60H15; 37N25; 92D25)
Keywords: Quadratic stochastic operator; fixed point; trajectory; Volterra and non-Volterra operators; simplex.

Full text


  1. R. L. Devaney, An introduction to chaotic dynamical system, Westview Press, (2003). MR1979140.

  2. R. N. Ganikhodzhaev, Map of Fixed Points and Lyapunov Functions for a Class Of Discrete Dynamical Systems, Math. Notes, Vol. 56, No.5, (1994), 40--49. MR1330390. Zbl 0838.93062.

  3. R. N. Ganikhodzhaev, Family of Quadratic Stochastic Operators that act in S2, Dokl. Akad. Nauk UzSSR., No. 1, (1989), 3--5. MR1000448.

  4. R. N. Ganikhodzhaev, Quadratic Stochastic Operators, Lyapunov Functions And Tournaments, Russian Acad. Sci. Sb. Math., Vol. 76, No. 2, (1993). MR1187251. Zbl 0766.47037.

  5. R. N. Ganikhodzhaev and A. I. Eshniyazov, Bistochastic quadratic operators, Uzbek. Mat. Zh., No.3, (2004), 29--34. MR2173944.

  6. R. N. Ganikhodzhaev, F. Mukhamedov and U. A. Rozikov, Quadratic Stochastic Operators And Processes: Results And Open Problems, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Vol. 14, No. 2, (2011), 279--335. MR2813492. Zbl 1242.60067.

  7. N. N. Ganikhodjaev and R. T. Mukhitdinov, On a class of non-Volterra quadratic operators, Uzbek Math. Jour., No. 3-4, (2003), 65--69. MR2178882.

  8. N. N. Ganikhodjaev and U. A. Rozikov , On Quadratic Stochastic Operators Generated By Gibbs distributions, Regular and Chaotic Dynamics, Vol. 11, No.4 (2006), 467--473. MR2292205. Zbl 1164.37309.

  9. U. U. Jamilov, Linear Lyapunov Functions For Volterra Quadratic Stochastic Operators, TWMS Jour. Pure Appl. Math., Vol. 3, No. 1, (2012), 28--34. MR2962052. Zbl 1253.37083.

  10. U. A. Rozikov and U. U. Jamilov, On Trajectories of Strictly non-Volterra Operators defined on two dimensional simplex, To appear in Sbornik Math.

  11. U. A. Rozikov and S. Nazir, Separable Quadratic Stochastic Operators, Lobachevskii Journal of Mathematics, Vol. 31, No. 3, (2010), 215--221. MR2720642.

  12. U. A. Rozikov and N. B. Shamsiddinov, On non-Volterra Quadratic Stochastic Operators generated by a Product Measure, Stoch, Anal. Appl., Vol. 27, No. 2, (2009), 9 pages, arXiv:math/0608201. MR2503298. Zbl 1161.37365.

  13. U. A. Rozikov and A. Zada, On dynamics of \ell- Volterra Quadratic Stochastic Operators, International Journal of Biomathematics, Vol. 3, No. 2, (2010), 143--159. MR2658072. Zbl 1263.47073.

  14. U. A. Rozikov and A. Zada, On a Class of Separable Quadratic Stochastic Operators, Lobachevskii Journal of Mathematics, Vol. 32, No. 4, (2011), 385--394. MR2887064. Zbl 1267.37057.

  15. U. A. Rozikov and A. Zada, \ell- Volterra Quadratic Stochastic Operators Lyapunov Functions, Trajectories, Appl. Math. Inf. Sci., Vol. 6, No. 2, (2012), 329--335. MR2914096.

  16. U. A. Rozikov and U. U. Zhamilov, On F-quadratic Stochastic Operators, Math. Notes, Vol. 83, No. 3--4, (2008), 554--559. MR2432745. Zbl 1167.92023.

Akbar Zada,
Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan.

Syed Omar Shah (Corresponding Author),
Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan.